# SDR AWXA200301556

- Difficulty date: December 7, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C10592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR SUPPORT AT BS 954, RBL 43, WL 208.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT BS 954, RBL 43, WL 208; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT PER DWG 65C10592; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 12, PG 1.
